Please use this identifier to cite or link to this item:
doi:10.22028/D291-34552
Title: | Modulus of continuity of controlled Loewner–Kufarev equations and random matrices |
Author(s): | Amaba, Takafumi Friedrich, Roland |
Language: | English |
Title: | Analysis and Mathematical Physics |
Volume: | 10 |
Issue: | 2 |
Publisher/Platform: | Springer Nature |
Year of Publication: | 2020 |
Free key words: | Loewner–Kufarev equation Grassmannian Witt algebra Faber polynomia Grunsky coefficient Signature Control function |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
Abstract: | First we introduce the two tau-functions which appeared either as the τ -function of the integrable hierarchy governing the Riemann mapping of Jordan curves or in conformal field theory and the universal Grassmannian. Then we discuss various aspects of their interrelation. Subsequently, we establish a novel connection between free probability, growth models and integrable systems, in particular for second order freeness, and summarise it in a dictionary. This extends the previous link between conformal maps and large N-matrix integrals to (higher) order free probability. Within this context of dynamically evolving contours, we determine a class of driving functions for controlled Loewner–Kufarev equations, which enables us to give a continuity estimate for the solution of such an equation when embedded into the Segal–Wilson Grassmannian. |
DOI of the first publication: | 10.1007/s13324-020-00366-3 |
Link to this record: | urn:nbn:de:bsz:291--ds-345521 hdl:20.500.11880/31636 http://dx.doi.org/10.22028/D291-34552 |
ISSN: | 1664-235X 1664-2368 |
Date of registration: | 20-Aug-2021 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Keiner Professur zugeordnet |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
Amaba-Friedrich2020_Article_ModulusOfContinuityOfControlle.pdf | 785,96 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License